EconPapers    
Economics at your fingertips  
 

Identities Involving -Bernoulli and -Euler Numbers

D. S. Kim, T. Kim, J. Choi and Y. H. Kim

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

We give some identities on the q -Bernoulli and q -Euler numbers by using p -adic integral equations on .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/674210.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/674210.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:674210

DOI: 10.1155/2012/674210

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:674210